MathSciNet Relay Station
MathSciNet bibliographic data
MR1745019 (2001b:42015) 42B20 (42B25)
Lacey, Michael T. The bilinear maximal functions map into $L\sp p$ for $2/3<p\leq1$. Ann. of Math. (2) 151 (2000), no. 1, 35–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement